# SDR WWQA201608091128

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N1128M
- Make and model: Lear 60LEAR
- Aircraft serial: 60253
- Aircraft time: 5,322 hours, 3,531 cycles
- Engine: Pwa PW305A
- Engine time: 5,322 hours, 3,531 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31B406704
- Part serial: CA0288
- Condition: Shutdown
- Location: Nr 2
- Part time: 5,322 hours, 3,531 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO THE CHOCKS THE NR 2 ENGINE HAD A UNCOMMANDED SHUTDOWN
